# SDR DALA2022061704271

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 54,973 hours, 23,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 INSPECT MAIN ENTRY AND OVERWING IDENTIFIER FOR PROPER INST. CORRECTIVE ACTION: INSPECTION AND REPLACE EXIT INDICATOR ASSY ON DOOR AND OVERWING EXIT ASSY PERR B757 AMM 33-51. (9281538)
